# SDR SWIA200514860

- Difficulty date: April 8, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 5,401 hours, 4,847 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: F/O Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S TRIM SWITCH IS STICKY.  REPLACED F/O'S TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
